Tests for convergence of multiple series with positive terms
Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 529-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_3_a2,
author = {\'E. A. Asadullin},
title = {Tests for convergence of multiple series with positive terms},
journal = {Doklady Akademii Nauk},
pages = {529--531},
year = {1961},
volume = {136},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a2/}
}
É. A. Asadullin. Tests for convergence of multiple series with positive terms. Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 529-531. http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a2/